# SDR AU960316

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: R Engine Power S
- Component: Cont, GTSIO520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE CRANKCASE CRACKED - CRACK STARTED ABOVE AND FORWARD OF NO5 CYLINDER AND EXTENDED DOWNWARDS TO THE ALTERNATOR ATTACHMENT PAD - VISIBLE CRACK LENGTH 110MM (4.33IN)
